# SDR IXXA201309270050

- Difficulty date: September 9, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 78,193 hours, 36,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX VISIT, MX AND ENGINEERING DISCOVERED CORROSION AROUND A FASTENER HOLE, BENEATH THE NUTPLATE ON THE FWD LOWER CARGO DOOR ON THE UPPER ANGLE OF THE THIRD HORIZONTAL BEAM FROM THE TOP OF THE DOOR JUST AFT OF THE ACTUATOR BRACKET.  THE NUTPLATE WAS REMOVED AND THE CORROSION WAS BLENDED OUT. ACCOMPLISHED HFEC INSPECTION TO ENSURE NO ADDITIONAL DEFECTS EXIST.  APPLY ALODINE AND TWO COATS OF PRIMER TO THE BLENDED AREA AND INSTALLED THE NUTPLATE. ALL WORK ACCOMPLISHED IAW EO 52-767-4955 APPROVED ON FAA FORM 8110-3, DATED 23, AUG 13.
